# SDR USAA970251

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 698
- Part time: 36,010 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING CHECK VISUAL INSPECTION, FOUND A 2.5 INCH SKIN CRACK AT THE KEEL BEAM STATION 698.  INSTALLED TEMP REPAIR WITH BLIND FASTENERS PER BOEING REPAIR DOCUMENT SRM 53-60-12.  (M)
